Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Opinion on heart palpitations - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Heart Rate and Rhythm Disorders
Answered by

General & Family Physician
Practicing since : 2009
Answered : 530 Questions
User :   Hi, during the past two years there are periods were i get heart palpitations, my left arm starts to hurt and numb and this goes up through the left hand side of my neck as well.. my chest starts to feel heavy, as well as my head. It lasts for about 3-5 minutes, and sometimes the pain in my arm lingers a bit.. it's happened about 5 times in the past 2 years, i think all times it has been after i've eaten something.. i'm not sure if it's serious, or if its just something like acid reflux? would be great to get an opinion...
Doctor :   Heloo
Doctor :   i am Dr xxx here
Doctor :   may know your age and gender please ?
User :   female, 20
Doctor :   I would recommend that you get a thyroid test done
Doctor :   and an ECG
Doctor :   these are the only tests you need to pinpoint the cause
User :   okay thanks, it is not something i should worry about?
Doctor :   at your age any serious illness is highly unlikely
Doctor :   thats why just get these basic tests done
Doctor :   also after food try to walk for about 10 mins
User :   okay
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor